Controllability of Hilfer fractional noninstantaneous impulsive semilinear differential inclusions with nonlocal conditions
Articles
JinRong Wang
Guizhou University
Gamal Ibrahim
King Faisal University
Donal Donal O’Regan
National University of Ireland
Published 2019-11-07
https://doi.org/10.15388/NA.2019.6.7
PDF

Keywords

controllability
Hilfer fractional derivatives
differential inclusions
noninstantaneous impulsive, nonlocal conditions

How to Cite

Wang J., Ibrahim G. and Donal O’Regan D. (2019) “Controllability of Hilfer fractional noninstantaneous impulsive semilinear differential inclusions with nonlocal conditions”, Nonlinear Analysis: Modelling and Control, 24(6), pp. 958–984. doi: 10.15388/NA.2019.6.7.

Abstract

In this paper, we investigate the controllability of nonlocal Hilfer-type fractional differential inclusions with noninstantaneous impulsive conditions in Banach spaces.

PDF
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.

Please read the Copyright Notice in Journal Policy